Journal of Inequalities and Applications
Volume 1 (1997), Issue 3, Pages 223-238
On weighted hardy inequalities on semiaxis for functions vanishing at the endpoints
1Khabarovsk State University, Department of Applied Mathematics, Tichookeanskaya, 136, Khabarovsk 680035, Russia
2Computer Center of the Far-Eastern Branch of the Russian Academy of Sciences, Shelest 118-205, Khabarovsk 680042, Russia
Received 15 July 1996
Copyright © 1997 Masha Nasyrova and Vladimir Stepanov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study the weighted Hardy inequalities on the semiaxis of the form
for functions vanishing at the endpoints together with derivatives up to the order . The case is completely characterized.